Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Stability And Forced Oscillations
Author: Lopes O.
Abstract: In this paper we derive a differential-difference equation for a circuit involving a lossless transmission line and we give conditions for global asymptotic stability of an equilibrium point, existence and stability of forced oscillations. Some of such problems have been investigated for an equation obtained by R. K. Brayton [Quart. J. Appl. Math. 24 (1967), 289-301; O. Lopes, SIAM J. Appl. Math., to appear; M. Slemrod, J. Math. Anal. Appl. 36 (1971), 22-40] but, for ours (which governs the same physical problem), better results can be proved. By using suitable Liapunov functionals, we reduce the problem of stability and uniform ultimate boundedness to a scalar ordinary differential inequality. © 1976.
Rights: fechado
Identifier DOI: 10.1016/0022-247X(76)90075-5
Date Issue: 1976
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-0016993032.pdf515.08 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.